# SDR HALA2009100400449

- Difficulty date: October 4, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 89,087 hours, 16,978 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Irs
- Condition: Faulted
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - R IRS FAULT.F10 SELECTED IRS ALT AND COMPLIED WITH Q RT.  PERFORMED BITE TEST IAW FIM 34-20-00, FIG 107.  OPS NML.  ACCOMPLISHED TEST 30 IAW 22-00-02 NO FAULTS.
